# SDR A6WA200740462

- Difficulty date: August 20, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH FLAPS AT ZERO, PITCH CONTROL FORCE UNUSUALLY HIGH, FLAPS OUT TO ZERO HAS NORMAL CONTROL FORCE.   REMOVED AND REPLACED BOTH PITCH FEEL SIMULATOR UNITS PER AMM TASK 27-31-20-000-801.  PERFORMED CONTROL COLUMN FEEL FORCE AND CENTERING CHECK PER AMM TASK 27-31-00-220-807 AND FUNCTIONAL CHECK OF THE PITCH FEEL SYSTEM.  FOUND OK.  (M)
